# SDR ASMF200406005

- Difficulty date: June 5, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 42,535 hours, 29,780 cycles
- Engine: Pwa JT8D*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 4952287503
- Part serial: 052701
- Condition: Failed
- Location: Te Flaps
- Part time: 2,771 hours, 1,634 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED (AUTO SLAT FAIL) LIGHT TURNED ON IN FLIGHT. DURING MAINTENANCE REVISION LIGHT TURNED ON AT 11 AND 15 FLAPS DEGREES. TEST IN STALL COMPUTER WAS PERFORMED AND (AUTO SLAT FAIL) LIGHT TURNED ON IN STALL COMPUTER NR 2, STALL COMPUTER WAS REPLACED AND FAIL CONTINUE. AIRCRAFT WAS SENT TO THE HANGAR AND SWITCH S1-467 AND TX FLAP HANDLE T20-10 WERE REPLACED AND ADJUSTED IAW MM 27-80-07, TEST CORRECT.
